Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

After Accutane left side

Oh my gawwwwsh... Got any suggestions? Theres some scarring too.. yay

    From the album:

    Accutane and Acne- The fun shit never ends buuucoooooc!&

    • 3 pictures
    • 0 comments
    • 10 image comments

    Photo Information for After Accutane left side

    Camera information


      Recommended Comments

      You should just wait a little while. The scarring may improve with time. It doesn't look too bad.

      Share this comment


      Link to comment

      dude are you sure waiting is the only thing? my derm and doc told me to wait.. but is there not any way to speed it up? i want them to go away but would rather not do anything if itll prolong the red marks.. any comments?????????????????????????

      Share this comment


      Link to comment

      This is the guy who looks like an "axe murderer"...anyways, I think you should exfoliate and use mederma either twice a day or once a day. It works best when the scars are in the process of healing.

      Share this comment


      Link to comment

      Nah man leave that shit alone, go for a jog, they will look better afterwards. Putting Mederma on my face broke me out hard, but then again you have been on accutane.

      Share this comment


      Link to comment

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×